# SDR 371PA0009

- Difficulty date: August 3, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 32,546 hours, 25,023 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 9718904
- Part serial: 91
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FORWARD CARGO FIRE WARNING IN FLIGHT.  FIRED NR 1 & 2 EXTINGUISHER BOTTLES.  FOUND CARGO FIRE SUPPRESSION SYSTEM CONTROL PANEL FAULTY.  COMPONENTS REPLACED NR 1 & 2 BOTTLES, METERING VALVE, DIVERTER VALVE, AND CONTROL PANEL.
